Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Wrist injury, white spot on wrist. Symptoms of vitiligo or some other condition?

well i was playing in a football game and got hit really hard and after the game i noticed m wrist had chaned color to white (im black) and now its been white ever since. could it be the disease micheal jackson had o somthing else? my wrist is the only spot where this has happened. and before the game my wrist was normal. what is wrong with me?
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
it look like post trauma depigmentation .
it is like vitiligo but not the same as vitiligo .
you need to apply mild steroid cream over the lesion
better to consult dermatologist
it take more than 6 month to have good result
some surgical treatment is there if not improved by medicine
i hope i answered your question
Answered: Wed, 20 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor